MAUDE Adverse Event Report: VERYAN MEDICAL LTD BIOMIMICS 3D VASCULAR STENT SYSTEM

VERYAN MEDICAL LTD BIOMIMICS 3D VASCULAR STENT SYSTEM
Catalog Number 142122-03
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Restenosis (4576)
Date of Event 07/13/2022
Type of Reportable Event Serious Injury
Event or Problem Description
This report is related to mdr number 3011632150-2023-00091.The patient was treated as part of the mimics 3d usa post-market observational study.On the (b)(6)2022, the patient was implanted with two biomimics 3d (bm3d) stents in the left leg, a 7.0 x 125 mm stent which was used to treat a denovo lesion of the superficial femoral artery (sfa) middle third to proximal popliteal segment and a 7.0 x 60 mm stent (the subject of this report) which was used to treat a denovo lesion of the sfa proximal third segment.A contralateral approach was used and the lesion was prepared using pre-dilation with percutaneous transluminal angioplasty (pta) balloon.The treated segment was post-dilated with pta.The site identified a restenosis of treated segment (target lesion) on (b)(6)2022.It was reported as possibly related to the device and not related to the procedure.It was also reported as target lesion related.The patient had a computed tomography angiography (cta) of the abdominal aorta and bilateral lower extremity runoff on (b)(6)2022 which showed that the left lower extremity (lle) sfa was occluded at the ostium including occlusion of the two bm3d stents.The patient returned for an office visit on (b)(6)2022 and left to consider whether to have a revascularization procedure on the target lesion.The patient returned on 1(b)(6)2023 for his 12-month study visit, his ultrasound showed occluded bm3d stents.He was taken in for an angiogram on (b)(6)2023 for an attempt at revascularization.However, both stents were occluded and the physician was unable to cross either occlusion in the true lumen.The patient returned on (b)(6)2023 and had a left common femoral to proximal popliteal bypass with polytetrafluoroethylene (ptfe) graft and left femoral endarterectomy.The procedure went well with no complications.The patient remained in the hospital until (b)(6)2023 when he was discharged home with physical therapist (pt) orders.The intervention was reported as a target lesion/vessel revascularisation (tlr/tvr).The outcome was reported as resolved/recovered.The devices remain implanted.
 
Additional Manufacturer Narrative
This report is related to mdr number 3011632150-2023-00091.There was no reported device malfunction and the device was not returned for analysis.A review has been performed of the manufacturing certificate of conformance associated with this lot.There were no non-conformances or deviations which could be associated with this event.Based on the case information and related record review, a conclusive cause for the reported patient effects, and the relationship to the product, if any, cannot be determined.The reported patient effects of restenosis leading to intervention is listed in the biomimics 3d instructions for use and is a known patient effect of peripheral stenting procedures.There is no indication of a product quality issue with respect to the design, manufacture or labelling of the device.If further information regarding this event becomes available, a follow-up report will be submitted.

Brand Name
BIOMIMICS 3D VASCULAR STENT SYSTEM
Common Device Name
BIOMIMICS 3D VASCULAR STENT SYSTEM
Manufacturer (Section D)
VERYAN MEDICAL LTD
block 5
parkmore east business park
galway, H91 V 0TX
EI  H91 V0TX
Manufacturer Contact
alan mcdonagh
block 5
parkmore east business park
galway, H91 V-0TX
EI   H91 V0TX
MDR Report Key17406571
Report Number3011632150-2023-00092
Device Sequence Number12274180
Product Code NIP
UDI-Device Identifier05391526850404
UDI-Public(01)05391526850404(17)220715(11)201214(10)0000063197
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
P180003
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Study,Health Professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 07/27/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date07/15/2022
Device Catalogue Number142122-03
Device Lot Number0000063197
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/30/2023
Initial Report FDA Received Date07/27/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured12/14/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ASPIRIN; CLOPIDOGREL (PLAVIX)
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient Age68 YR
Patient SexMale
Patient Weight80 KG
Patient EthnicityNon Hispanic
Patient RaceWhite